Completeness of multiseparable superintegrability in two dimensions

E. G. Kalnins, G. S. Pogosyan, W. Miller

Research output: Contribution to journalArticlepeer-review

12 Scopus citations


For complex Euclidean 2-space and the complex 2-sphere, we have found all classical and quantum superintegrable systems that a polynomial correspond to nondegenerate potentials. These potentials have the property that a polynomial associated with each of them is a quadratic algebra. Furthermore, each of these superintegrable systems admits separation of variables in more than one coordinate system. For degenerate superintegrable systems, both properties may be violated.

Original languageEnglish (US)
Pages (from-to)1033-1035
Number of pages3
JournalPhysics of Atomic Nuclei
Issue number6
StatePublished - Jun 2002
Externally publishedYes


Dive into the research topics of 'Completeness of multiseparable superintegrability in two dimensions'. Together they form a unique fingerprint.

Cite this